AMS eContent Search Results
Matches for: msc=(45J05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Sheon-Young Kang, Israel Koltracht and George Rawitscher. Nyström-Clenshaw-Curtis quadrature for integral equations with discontinuous kernels. Math. Comp. 72 (2003) 729-756. MR 1954965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jukka Saranen. Local error estimates for some Petrov-Galerkin methods applied to strongly elliptic equations on curves . Math. Comp. 48 (1987) 485-502. MR 878686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hermann Brunner. Implicit Runge-Kutta methods of optimal order for Volterra integro-differential equations . Math. Comp. 42 (1984) 95-109. MR 725986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1

American Mathematical Society